MathSciNet Relay Station
MathSciNet bibliographic data
MR2791653 46L65 (16T05 17B22 20G42)
Banica, Teodor; Vergnioux, Roland Invariants of the half-liberated orthogonal group. Ann. Inst. Fourier (Grenoble) 60 (2010), no. 6, 2137–2164.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement